# SDR DALA2023030301595

- Difficulty date: March 2, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 66,567 hours, 8,498 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3361 THIS LOGPAGE IS SETUP TO TRACK THE LIMITS PER RDAF 81189401/003/ 2023#A . CORRECTIVE ACTION: REF RDAF REQUIREMENTS ASSOCIATED ER/A 14-606617. (2652619)
